# SDR DLM88962216

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Leaking
- Location: Rt Ww
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A, B

## Discrepancy

AFTER T/O, STRONG FUME/SMELL THROUGHOUT CABIN AND COCKPIT.  DECLARED EMERGENCY LANDING AND DURING TAXI COCKPIT'S SMOKE ALARM SOUNDED.  FOUND TRANS PUMP SUPPLY LINE LEAKING IN RT W/W, REPLACED LINE.
